Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Joseph Fels Ritt


Author: E. R. Lorch
Journal: Bull. Amer. Math. Soc. 57 (1951), 307-318
DOI: https://doi.org/10.1090/S0002-9904-1951-09529-4
MathSciNet review: 0041789
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Joseph Fels Ritt, A control for least square solutions, Astronomical Journal vol. 28 (1913) pp. 73-74.
  • 2. Joseph Fels Ritt, Note sur la fonction sin [(n+1) arc cos x], Nouvelles Annales de Mathématiques vol. 14 (1914) pp. 184-186.
  • 3. Joseph Fels Ritt, On certain real solutions of Babbage's functional equation, Ann. of Math. vol. 17 (1916) pp. 113-122. MR 1503574
  • 4. Joseph Fels Ritt, On the derivatives of a function at a point, Ann. of Math. vol. 18 (1916) pp. 18-23.
  • 5. Joseph Fels Ritt, On a general class of linear homogeneous differential equations of infinite order with constant coefficients. Preceded by a note on The resolution into partial fractions of the reciprocal of an entire function of genus zero, Dissertation, Trans. Amer. Math. Soc. vol. 18 (1917) pp. 21-49. MR 1501059
  • 6. Joseph Fels Ritt, On the differentiability of asymptotic series, Bull. Amer. Math. Soc. vol. 24 (1918) pp. 225-227.
  • 7. Joseph Fels Ritt, Sur L'itération des fonctions rationelles, C. R. Acad. Sci. Paris vol. 166 (1918) pp. 380-381.
  • 8. Joseph Fels Ritt, On the differentiability of the solution of a differential equation with respect to a parameter, Ann. of Math. vol. 20 (1919) pp. 289-291. MR 1502564
  • 9. Joseph Fels Ritt, On the iteration of rational functions, Trans. Amer. Math. Soc. vol. 21 (1920) pp. 313-320. MR 1501149
  • 10. Joseph Fels Ritt, On weighting factor curves in flat fire, Journal of United States Artillery vol. 53 (1920) pp. 404-410.
  • 11. Joseph Fels Ritt, On the conformal mapping of a region into a part of itself, Ann. of Math. vol. 22 (1921) pp. 157-160. MR 1502580
  • 12. Joseph Fels Ritt, Note on equal continuity, Bull. Amer. Math. Soc. vol. 27 (1921) pp. 351-353.
  • 13. Joseph Fels Ritt, Periodic functions with a multiplication theorem, Trans. Amer. Math. Soc. vol. 23 (1922) pp. 16-25. MR 1501186
  • 14. Joseph Fels Ritt, Prime and composite polynomials, Trans. Amer. Math. Soc. vol. 23 (1922) pp. 51-66. MR 1501189
  • 15. Joseph Fels Ritt, On algebraic functions which can be expressed in terms of radicals, Trans. Amer. Math. Soc. vol. 24 (1922) pp. 21-30. MR 1501211
  • 16. Joseph Fels Ritt, Sur les fonctions rationnelles permutables, C. R. Acad. Sci. Paris vol. 176 (1923) pp. 60-68.
  • 17. Joseph Fels Ritt, On the integrals of elementary functions, Trans. Amer. Math. Soc. vol. 25 (1923) pp. 211-222. MR 1501240
  • 18. Joseph Fels Ritt, Permutable rational functions, Trans. Amer. Math. Soc. vol. 25 (1923) pp. 399-448. MR 1501252
  • 19. Joseph Fels Ritt, Equivalent rational substitutions, Trans. Amer. Math. Soc. vol. 26 (1924) pp. 221-229. MR 1501274
  • 20. Joseph Fels Ritt, Analytic functions and periodicity, Bull. Amer. Math. Soc. vol. 30 (1924) pp. 406-409.
  • 21. Joseph Fels Ritt, Note on the Dirichlet series with complex exponents, Ann. of Math. vol. 26 (1924) p. 144.
  • 22. Joseph Fels Ritt, Elementary functions and their inverses, Trans. Amer. Math. Soc. vol. 27 (1925) pp. 68-90. MR 1501299
  • 23. Joseph Fels Ritt, New proofs of the two well-known theorems on quadratic forms, Ann. of Math. vol. 26 (1925) pp. 202-204. MR 1502689
  • 24. Joseph Fels Ritt, Sur les fonctions méromorphes qui admettent un theorème d'addition ou de multiplication, C. R. Acad. Sci. Paris vol. 182 (1926) pp. 201-202.
  • 25. Joseph Fels Ritt, Simplification de la méthode de Liouville dans la théorie des fonctions élémentaires, C. R. Acad. Sci. Paris, vol. 183 (1926) pp. 331-332.
  • 26. Joseph Fels Ritt, Transcendental transcendency of certain functions of Poincaré, Math. Ann. vol. 95 (1926) pp. 671-682. MR 1512299
  • 27. Joseph Fels Ritt, On the integration in finite terms of linear differential equations of the second order, Bull. Amer. Math. Soc. vol. 33 (1927) pp. 51-57.
  • 28. Joseph Fels Ritt, (With Eli Gourin) An assemblage-theoretic proof of the existence of transcendentally transcendental functions, Bull. Amer. Math. Soc. vol. 33 (1927) pp. 182-184. MR 35763
  • 29. Joseph Fels Ritt, Meromorphic functions with addition or multiplication theorems, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 341-360. MR 1501392
  • 30. Joseph Fels Ritt, Real functions with algebraic addition theorems, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 361-368. MR 1501393
  • 31. Joseph Fels Ritt, A factorization theory for functions $\sum\sb {i=1}\sp na\sb ie\sp {\alpha\sb ix}$, Trans. Amer. Math. Soc. vol. 29 (1927) pp. 584-596. MR 1501406
  • 32. Joseph Fels Ritt, On certain points in the theory of Dirichlet series, Amer. J. Math. vol. 50 (1928) pp. 73-86. MR 1506655
  • 33. Joseph Fels Ritt, Calculus, differential and integral, Encyclopedia Britannica 14th ed., vol. 4, 1929, pp. 555-558.
  • 34. Joseph Fels Ritt, Algebraic combinations of exponentials, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 654-679. MR 1501505
  • 35. Joseph Fels Ritt, On the zeros of exponential polynomials, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 680-686. MR 1501506
  • 36. Joseph Fels Ritt, On a certain ring of functions of two variables, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 155-170. MR 1501531
  • 37. Joseph Fels Ritt, Manifolds of functions defined by systems of algebraic differential equations, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 569-598. MR 1501554
  • 38. Joseph Fels Ritt, Representation of analytic functions as infinite products, Math. Zeit. vol. 32 (1930) pp. 1-3. MR 1545149
  • 39. Joseph Fels Ritt, Systems of algebraic differential equations, Proc. Nat. Acad. Sci. U.S.A. vol. 17 (1931) pp. 366-368.
  • 40. Joseph Fels Ritt, Integral functions obtained by compounding polynomials, Bull. Amer. Math. Soc. vol. 39 (1933) pp. 627-632.
  • 41. Joseph Fels Ritt, (With J. L. Doob) Systems of algebraic difference equations, Amer.J. Math.vol. 55 (1933) pp. 505-514.
  • 42. Joseph Fels Ritt, Algebraic difference equations, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 303-308.
  • 43. Joseph Fels Ritt, Systems of algebraic differential equations, Ann. of Math. (2) vol. 36 (1935) pp. 293-302. MR 1503223
  • 44. Joseph Fels Ritt, Jacobi's problem on the order of a system of differential equations, Ann. of Math. (2) vol. 36 (1935) pp. 303-312. MR 1503224
  • 45. Joseph Fels Ritt, Indeterminate expressions involving a function and its derivatives, Monatshefte für Mathematik und Physik vol. 43 (1936) pp. 97-104. MR 1550514
  • 46. Joseph Fels Ritt, On the singular solutions of algebraic differential equations, Ann. of Math. vol. 37 (1936) pp. 552-617. MR 1503299
  • 47. Joseph Fels Ritt, On certain points in the theory of algebraic differential equations, Amer. J. Math. vol. 60 (1938) pp. 1-43. MR 1507300
  • 48. Joseph Fels Ritt, Systems of differential equations I. Theory of ideals, Amer. J. Math. vol. 60 (1938) pp. 535-548. MR 1507334
  • 49. Joseph Fels Ritt, Algebraic aspects of the theory of differential equations, Amer. Math. Soc. Semicentennial Publications, vol. 2, 1938, pp. 35-55.
  • 50. Joseph Fels Ritt, On ideals of differential polynomials, Proc. Nat. Acad. Sci. U.S.A. vol. 25 (1939) pp. 90-91.
  • 51. Joseph Fels Ritt, On the intersections of algebraic differential manifolds, Proc. Nat. Acad. Sci. U.S.A. vol. 25 (1939) pp. 214-215.
  • 52. Joseph Fels Ritt, (With H. W. Raudenbush, Jr.) Ideal theory and algebraic difference equations, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 445-452. MR 605
  • 53. Joseph Fels Ritt, (With E. R. Kolchin) On certain ideals of differential polynomials, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 895-898. MR 606
  • 54. Joseph Fels Ritt, On the intersections of irreducible components in the manifold of a differential polynomial, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) pp. 354-356. MR 2440
  • 55. Joseph Fels Ritt, On a type of algebraic differential manifold, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 542-552. MR 3306
  • 56. Joseph Fels Ritt, Complete difference ideals, Amer. J. Math. vol. 63 (1941) pp. 681-690. MR 6165
  • 57. Joseph Fels Ritt, Bezout's theorem and algebraic differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 74-82.
  • 58. Joseph Fels Ritt, A family of functions and its theory of contact, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 109-113. MR 8246
  • 59. Joseph Fels Ritt, On the manifolds of partial differential polynomials, Ann. of Math. vol. 46 (1945) pp. 102-112.
  • 60. Joseph Fels Ritt, Analytical theory of singular solutions of partial differential equations of the first order, Ann. of Math. vol. 46 (1945) pp. 120-143. MR 13189
  • 61. Joseph Fels Ritt, On the singular solutions of certain differential equations of the second order, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946) pp. 255-258. MR 17828
  • 62. Joseph Fels Ritt, Abel's theorem and a generalization of one-parameter groups, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 491-497. MR 32765
  • 63. Joseph Fels Ritt, Associative differential operations, Ann. of Math. vol. 51 (1950) pp. 756-765. MR 35763
  • 64. Joseph Fels Ritt, Differential groups and formal Lie theory for an infinite number of parameters, Ann. of Math. vol. 52 (1950) pp. 708-726. MR 37308
  • 65. Joseph Fels Ritt, Differential groups of order two, Ann. of Math., unpublished.
  • 66. Joseph Fels Ritt, Subgroups of differential groups, Ann. of Math., unpublished.
  • 67. Joseph Fels Ritt, Differential groups, Proceedings of the International Congress, Harvard, 1950, unpublished.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1951-09529-4

American Mathematical Society